# SDR AALA20121008008

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1485 CANT FRAME CRACKED BELOW AIRSTAIR STAIR ACTUATOR.  INSTALLED SPLICE DOUBLER ON 1485 CANT FRAME RIGHT BELOW AIRSTAIR ACTUATOR PER AARD 53-10-00-33.
